Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 6, Issue 4, 2003

1. Zh.-H. Zhang and Zh.-G. Xiao
The Generalised Wilkin's Inequality
Abstract 
2. S.S. Dragomir, Y.J. Cho, S.M. Kang, S.S. Kim and J.S. Jung
Some Grüss' Type Inequalities in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities
Abstract 
3. M. Hassani
Self Sharpening Inequality
Abstract 
4. P. Cerone
On Applications of the Integral of Products of Functions and its Bounds
Abstract 
5. G.P. Crespi and M. Rocca
Variational Inequalities and Monotone Trajectories of Differential Inclusions
Abstract 
6. Peng Gao
On a Result of Cartlidge
Abstract 
7. Zh.-H. Zhang, Q. Song and Zh.-Sh. Wang
Some Strengthened Results on Euler's Inequality
Abstract 
8. S.S. Dragomir, Y.J. Cho, S.S. Kim and Y.-H. Kim
On Bessel's and Grüss' Inequalities for Orthornormal Families in 2-Inner Product Spaces and Applications
Abstract 
9. C. P. Niculescu and A. Florea
A Note on Ostrowski's Inequality
Abstract 
10. Feng Qi and Chao-Ping Chen
Monotonicity and convexity results for functions involving the gamma function
Abstract 
11. Zh.-H. Zhang and Sh.-H. Wu
The Generalization on a Special Case of Oppenhim Theorem
Abstract 
12. Ovidiu T. Pop
Inequalities checked by functions of bounded variation
Abstract 
13. Chao-Ping Chen and Feng Qi
Monotonicity properties and inequalities of functions related to means
Abstract 
14. Sh.-H. Wu, Zh.-H. Zhang and Zh.-G. Xiao
On Weitzenboeck's inequality and its generalizations
Abstract 
15. Alexandru Bica and Sorin Muresan
Periodic solution for a delay integro-differential equation in biomathematics
Abstract 
16. Feng Qi and Bai Ni Guo
Monotonicity and convexity of the function  
Abstract 
17. S.S. Dragomir
Reverses of the Cauchy-Bunyakovsky-Schwarz Inequality for n-tuples of Complex Numbers
Abstract 
Last modified: March 13 2014 16:13:04.

Navy Line